# SDR DL76L010768

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 21,153 hours, 3,323 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: UNKN
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FWD EQPT EXHAUST FAN STATUS MESSAGE ILLUMINATED.  FWD EXH EQUIP COOL FAN C/B POPPED.  CAPT REPORTED SMOKE IN COCKPIT.  REPLACED LING ON LAND LINE.  REPLACED FWD EQUIPMENT COOLING FAN.
